The closed-form solution of generalized proportional navigation

Ciann-Dong Yang, Fang Bo Yeh

Research output: Contribution to journalArticle

62 Citations (Scopus)
Original languageEnglish
Pages (from-to)216-218
Number of pages3
JournalJournal of Guidance, Control, and Dynamics
Volume10
Issue number2
DOIs
Publication statusPublished - 1987 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Aerospace Engineering
  • Space and Planetary Science
  • Electrical and Electronic Engineering
  • Applied Mathematics

Cite this